# SDR QXEA2009121801076

- Difficulty date: December 14, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 21,418 hours, 22,226 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Roller
- Part number: MS276414
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLLER ON RT MAIN GEAR ALTERNATE RELEASE ARM HAS OUTER RACE BROKEN OFF. REPLACED ROLLER ON ALTERNATE RELEASE ARM.
